# SDR 2009FA0000673

- Difficulty date: August 6, 2009
- Submitted: August 6, 2009
- Operation: General aviation
- Filed by: Pro Star Aviation, LLC, repair station P6UR006Y
- Engine: Pwa PT6A135
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 305925701
- Part serial: LOT091640
- Condition: Mismanufactured
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSP ON A NEW OIL FILTER PN 3059257-01, LOT NR 091640 IT WAS DISCOVERED THE INTERNAL CONE SHAPED WIRE MESH FILTER SCREEN WAS MISSING FROM THE FILTER.  RECOMMEND VISUAL INSP OF ALL FILTERS TO INSURE INTERNAL WIRE MESH FILTER SCREEN IS INSTALLED PRIOR TO USE.
